# SDR CA040426003

- Difficulty date: March 30, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,623 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1014301835
- Condition: Warped
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE DAILY INSPECTION IT WAS NOTED THE RT AFT CABIN WINDOW HAD A INWARD CONCAVE APPEARANCE ACROSS THE CENTER FROM TOP TO BOTTOM. UPON REMOVAL WITH THE USE OF A STRAIGHT EDGE IT WAS WARPED ACROSS THIS AREA. NO FURTHER DEFECTS IN THE FORM OF CRACKING OR CRAZING WERE NOTED. INTEGRITY OF WINDOW PANE APPEARED NORMAL. THE WINDOW AND SEAL WEAR REPLACED WITH NEW IAW B200 MM.  NO FURTHER DEFECTS HAVE BEEN NOTED.
